# SDR IPXA12M74951

- Difficulty date: August 4, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 72,694 hours, 14,408 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E COMPT BEADED DOUBLER CRACKED NEAR XORS 566 (XOS 667- 673).  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS 667-673 IAW SRM 57-40-02 REPAIR 9, FIG 203 & EO MD11-5730-42916-D.
